# SDR VTZA98274

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41058
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 174600000001
- Condition: Malfunctioned
- Location: Rt Pack
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6589 - IAD-BOS - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RT PACK STUCK IN FULL HOT.  AIRCRAFT LANDED AND WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED ACM, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
